Controlled topology in geometry
K. Grove, P. Petersen, and J. Y. Wu
Source: Bull. Amer. Math. Soc. (N.S.) Volume 20, Number 2 (1989), 181-183.
First Page: Show Hide
Full-text: Open access
Links and Identifiers
[B] E. G. Begle, Regular convergence, Duke Math. J. 11 (1944), 441-450.
[CF] T. A. Chapman and S. Ferry, Approximating homotopy equivalences by homeomorphisms, Amer. J. Math. 101 (1979), 583-607.
[C] J. Cheeger, Finiteness theorems for Riemannian manifolds, Amer. J. Math. 92 (1970), 61-74.
[D] R. J. Daverman, Decompositions of manifolds, Academic Press, New York, 1986.
[E] R. D. Edwards, The topology of manifolds and cell-like maps, Proc. Internat. Congr. Math. Helsinki 1978 (O. Lehto, ed.), Acad. Sci. Fenn., Helsinki, 1980, pp. 111-127.
[F] S. Ferry, Homotoping є-maps to homeomorphisms, Amer. J. Math. 101 (1979), 567-582.
[G] M. Gromov, Groups of polynomial growth and expanding maps, Inst. Hautes Études Sci. Publ. Math. 53 (1981), 183-215.
[GP] K. Grove and P. Petersen V, Bounding homotopy types by geometry, Ann. of Math. (2) 128 (1988), 195-206.
[H] R. S. Hamilton, Three-manifolds with positive Ricci curvature, J. Differential Geom. 17 (1982), 255-306.
[HK] I. Hambleton and M. Kreck, On the classification of topological 4-manifolds with finite fundamental group, Math. Ann. 280 (1988), 85-104.
[KS] R. Kirby and L. Siebenmann, Foundational essays on topological manifolds, smoothings and triangulations, Ann. of Math. Studies 88, Princeton Univ. Press, Princeton, N. J., 1977.
[P] S. Peters, Cheeger's finiteness theorem for diffeomorphism classes of Riemannian manifolds, J. Reine Angew. Math. 394 (1984), 77-82.
[PV] P. Petersen V, A finiteness theorem for metric spaces, J. Differential Geom. (to appear).
[Q] F. Quinn, An obstruction to the resolution of homology manifolds, Michigan Math. J. 34 (1987), 285-291.